# SDR FDEA202411051741

- Difficulty date: November 5, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Part number: A57246809220
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00595 LH WING #4 SPOILER O/B JACK RIB TO BEAM UPPER BORE GOT CORROSION ACCOMPLISHED THE REINFORCEMENT REPAIR AT LH #4 SPOILER OUTBD JACK RIB UPPER BORE.   I.A.W FEDEX EA NO:T6-5740-T0381294 P1, SEQ NO:968, TITLE:WING-ATTACH FITTINGS-LH WING #4   SPOILER JACK RIB AT STA ABX 112.525-BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR -SRM   DEVIATION. THIS REPAIR IS CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
